# SDR VNAA0602009

- Difficulty date: February 25, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 3,842 hours, 3,504 cycles
- Engine: Ge CF348C1
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lavatory Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED A -SMOKE AFT LAV- WARNING MESSAGE THAT DISAPPEARED AFTER 30 SECONDS.  THE FLIGHT RETURNED TO SRQ AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AFT LAVATORY AND FOUND NO EVIDENCE OF SMOKE, OVERHEAT, OR FIRE.  THE GALLEY HEAT CIRCUIT BREAKER WAS FOUND POPPED.  THE CIRCUIT BREAKER WAS RESET AND THE GALLEY HEAT SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
